“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12114
School of Mathematics
  Title:   On quasi-Prufer and UMt domains
  Author(s):  P. Sahandi
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  42
  Year:  2014
  Pages:   299-305
  Supported by:  IPM
In this note we show that an integral domain D of finite w-dimension is a quasi-Prufer domain if and only if each overring of D is a w-Jaffard domain. Similar characterizations of quasi-Prufer domains are given by replacing w-Jaffard domain by w-stably strong S-domain, and w-strong S-domain. We also give new characterizations of UMt domains.

Download TeX format
back to top
scroll left or right